MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 32MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. CER BIOLOXD OPTION HD 32MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 650-1056
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10 cer option type 1 tpr sleve -3; item number# 650-1065; lot # 980920, taperloc stem; item number# 14-13200; lot # 604300, 32mm i.D.Size gg elevated rim liner use with 48mm o.D.Size gg shell; item number# 00875200832; lot # 630203144.Screws plus rings; item number# unknown; lot # unknown; qty# 2.10 hole plate; item number# unknown; lot # unknown.Screws; item number# unknown; lot # unknown; qty# 7.Zimmer frame; item number# unknown; lot # unknown.G2: foreign - event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left hip revision approximately 1-year post implantation due to traumatic dislocation.During the procedure, the hip was easily reduced without further fractures noted on x-rays.A zimmer frame was implanted to prevent flexion and internal rotation without complications.It was confirmed that no further information could be provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2a; g2; g3; g6; h2; h3; h6; h11 the reported event was confirmed by review of medical records.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and the part and lot combination.Medical records were provided and reviewed by a health care professional.The review identified that the patient has a history of revisions, with the most recent surgery occurring.The patient experienced a traumatic dislocation that resulted in the placement of a frame to prevent flexion and internal rotation.No other complications were noted.The patient experienced a traumatic dislocation therefore it is possible that the trauma cause or contributed to the dislocation.However, based on the available information a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CER BIOLOXD OPTION HD 32MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23906675
Report Number3002806535-2025-00679
Device Sequence Number13021447
Product Code LZO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/17/2024
Device Catalogue Number650-1056
Device Lot Number007000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale